Let me start by saying I have more than learned my lesson. Despite fully knowing the disadvantages of oral pro-hormones compared to inject-able AAS, I decided to proceed with a 9 day epistane cycle at the end of a several month long cut, in attempt to allow my body to lose less muscle as I got deeper into a calories deficit.
I dosed at 30 mg/ed. I ran novladex after the completion of the cycle for three weeks at 20 mg/ed, along with forma stanzol and D aspartic acid and fadogia agrestis. 2 weeks later and I am completely unable to get an erection. Cialis does not appear to help very much. I know the first order of business is getting a blood test done, but I am not sure where to proceed from there.
I am under the impression that I should re run my pct, for a full 4 weeks, probably using Clomid. However, I don’t have anywhere near enough know how to be confident in my plan. Can anyone more experienced than I shed some light on how I should proceed? I realize my decision to take epistane was a stupid one, and if I could un-do it I would, but I can’t and I have no option other than to move forward, learn from my mistake, and try to prevent others from making the same mistake.
I am 5 11, 175 at 9% bodyfat. Any input would mean a hell of a lot to me, thanks
edit: I don’t appear to be experiencing any testicular atrophy…not sure if that information is helpful or not
try taking a nitric oxide booster supposidely thats wat helps with ED problems. No experience myself tho
I appricate your reply! This forum is a lot more helpful then the others I’ve tried asking about my issue. I may try that, but im thinking my problem is hormonal in nature. I took 30 mg of Cialis in the morning, and have still yet to notice effects. Very concerning!
You could try Running another pct of Nolva and/or clomid. Im not quite sure of this but I read you could do a blast with hcg for a few weeks then do another pct, it was awhile ago so I don’t remember all the details.
I would get a blood test First to see where your hormones are at then proceed from there
Thanks for the replies guys, T NATION is a hell of a lot friendly than other forums ive tried posting on. I don’t think a nitric oxide booster would work, seeing 30 mg of cialis doesn’t help much. Im unfamiliar with HCG. Could you fill me in? I a going to the clinic tommorow to schedule a blood test, but I’ll be pretty unable to interperate the results. Im not sure I want to jump on any substances right away; i would hate to not know what I’m doing and make things worse. Im also worried my general practitioner wont be able to help me beyond saying wait it out, or go on TRT; neither of which I want to do. Hence I turned to you guys
If it were me, I would just wait two more weeks and see if things improve. The SERM could have raised your serum estrogen to the point that it is taking your body longer to clear it. You should not be shut down that hard after a 9 day oral cycle, so that is why I think it is an E2 issue that will correct itself as the SERM clears your system.
Do you know what tests you want to run if you go that route?
My suggestion would be:
VTBalla34, i forgot to mention im still running forma stanzol at 6 pumps a day. Do you think its still my estradiol levels? And i really had no idea what to check for, thanks a lot. I ordered a bottle of hcgenerate, and more d aspartic acid because ive had good results using those as stand-alones. I know ill probably return to normal in a few weeks, but I pretty damn impatient when it comes to something as important as my libido
I realised what happened…my “friend” provided me with fake novla… I did not run any SERM…would novla or clomid be better in my case?
hcgenerate is garbage and a waste of money. If over the counter products actually worked, people would actually use them instead of the real shit.
How did you know the nolva was fake? If that is the case, then it is likely that your natural production has not yet returned and you are still suppressed. LH/FSH test will tell you this.
Get a new source (and new friends).
Wouldn’t 9 days not be enough to suppress fully on epistane?
I’m pretty sure BR said after his 2 week cycles, recovery is possible without clomid. And that is talking actual steroids.
Epistane is a fairly weak oral steroid so I guess inhibition is possible, but it seems more likely that it would upregulate production like Bill Roberts talks about isn’t it?
High E2. Wait it out, it will clear.
Prohormones = garbage. I’m sorry you had to learn it the hard way.
If it really was just 9 days, don’t take anything. No supplements, PH’s, SERMS.
You will normalize pretty quickly.
Any bacne? Moodiness? Anxiety?
Are you 100% sure the cialis is real?
Have you tried viagra?
In light of the first question, are you positive the clomid is real, is it research chem clomid?
EDIT: sorry, I agree with PTD above, 9 days should be repairable by playing the waiting game.
I would assume the cialis is fake as well. Supressed that bad after 9 days wow seems a bit crazy to me. I also say wait it out your going to do more damage taking more drugs you know nothing about.